MAUDE Adverse Event Report: Centurion Medical Products, LP CENTURION; INTRO-FLEX INTRODUCER 8.5F

Centurion Medical Products, LP CENTURION; INTRO-FLEX INTRODUCER 8.5F
Catalog Number I300F85
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "doctor is facing issues in loading swan-ganz in contamination shield, they observed contamination shield has kink due to which swan-ganz catheter is not passing through.".
 
Additional Manufacturer Narrative
The facility reported that they observed the contamination shield has a kink due to which swan-ganz catheter is not passing through; this occurred at the beginning of a cabg procedure, there was a delay in procedure time, the procedure was completed, and there was no impact to the patient.No sample or photo was received for the investigation; finished good production records were reviewed and did not find any related nonconformances, and finished good pack build review of the bom found no issues.Based on the complaint details, sample evaluation, and the investigation, the issue is not confirmed.The root cause for the reported issue is unable to be identified, and the supplier quality team will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
CENTURION
Common Device Name
INTRO-FLEX INTRODUCER 8.5F
Manufacturer (Section D)
Centurion Medical Products, LP
301 catrell drive
howell MI 48843 -170
Manufacturer Contact
shirisha mothe
three lakes drive
northfield, IL 60093--275
MDR Report Key50937444
Report Number1824619-2026-00138
Device Sequence Number18541258
Product Code OFD
UDI-Device Identifier10653160248538
UDI-Public10653160248538
Combination Product (Y/N)N
Initial Reporter CountryIN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberI300F85
Device Lot Number2024040290
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2024
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown